# SDR SWAA2022010448036

- Difficulty date: November 27, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BETWEEN BS947.5 TO BS986.5 AND RBL52; WL208.1 AT AFT GALLEY AREA ; 2021-536698 / [01] REPLACED INNER CHORD LOC BTW BS 907 TO BS 992 RBL 52 I.A.W SRM B737-700 51-10-02 SRM B737-700 51-40-02 AND DRAWING 147A8501 REV B; [02] CORRECTED STEP 1; REPLACED INNER CHORD LOC BTW BS 907 TO BS 992 RBL 52 I.A.W SRM B737-700 51-10-02 SRM B737-700 51-40-02 AND DRAWING 147A8501 REV B. SEE INDIVIDUAL SING OFFS BELOW; [03] JOB COMPLETED RII
